# SDR BAQA092645

- Difficulty date: February 6, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 2,252 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Unit
- Part number: 0177987030
- Part serial: 1826B
- Condition: Intermittent
- Location: Eng Torque
- Part time: 1,226 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL UNIT INTERMITTENT, TQCNF/EXT THROUGH ECU ON NR 2 ENGINE. REPLACED BY SERVICEABLE UNIT.  02/11/2004
